Alert archive / Vermont / Flash Flood Warnings in 2013

Flash Flood Warning 33, NWS Burlington, VT

August 28, 2013Windsor County, Vermont

NWS Burlington, VT issued this flash flood warning at Aug 28, 2013, 10:34 PM EDT for Windsor County, Vermont. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 28, 2013, 10:34 PM EDT (02:34 UTC)
Expired
Aug 29, 2013, 2:30 AM EDT
In force
4 hr
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Flood severity
None

County Windsor County, VT

The radar

The Burlington radar (KCXX), 132 km from the middle of the area, began a volume at 02:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 2.6 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2013-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2013-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

649 
WGUS51 KBTV 290234
FFWBTV
VTC027-290630-
/O.NEW.KBTV.FF.W.0033.130829T0234Z-130829T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
1034 PM EDT WED AUG 28 2013

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN WINDSOR COUNTY IN SOUTHERN VERMONT...

* UNTIL 230 AM EDT.

* AT 1030 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  HEAVY RAINFALL IN EXCESS OF 2 INCHES DURING THE PAST HOUR CAPABLE 
  OF PRODUCING FLASH FLOODING. SMALL CREEKS AND STREAMS WILL 
  QUICKLY LEAVE THEIR BANKS. CULVERTS AND ROADSIDE DITCHES WILL BE 
  OVERWHELMED BY WATER. ROAD WASHOUTS ARE POSSIBLE...
  ESPECIALLY ON BACK ROADS AND UNPAVED SURFACES.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SPRINGFIELD
  HARTFORD...AND WHITE RIVER JUNCTION.

IF YOU ENCOUNTER FLOODING...SEEK HIGHER GROUND IMMEDIATELY. WHEN YOU
CAN DO SO SAFELY PLEASE REPORT ANY FLOODING TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7 9...OR BY SUBMITTING
A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING...
AND IMMEDIATE ACTION MUST BE TAKEN TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 4323 7275 4375 7258 4371 7229 4366 7230
      4360 7233 4358 7237 4353 7239 4348 7237
      4337 7241 4335 7238 4334 7240 4330 7239
      4323 7243 4322 7270

$$

BANACOS
1 follow-up statement
314 
WGUS71 KBTV 290547
FFSBTV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
147 AM EDT THU AUG 29 2013

VTC027-290557-
/O.CAN.KBTV.FF.W.0033.000000T0000Z-130829T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WINDSOR VT-
147 AM EDT THU AUG 29 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN WINDSOR
COUNTY...

WHILE THE FLASH FLOOD THREAT HAS ENDED...THE HAZARDS CREATED BY
FLOODING WILL REMAIN. STREAMS WILL CONTINUE TO RUN HIGH...AND
ROADS...BRIDGES AND CULVERTS MAY HAVE BEEN WASHED OUT. OBEY ALL ROAD
CLOSURE SIGNS...THEY ARE THERE FOR YOUR SAFETY...AND DO NOT DRIVE
THROUGH DAMAGED AREAS.

LAT...LON 4323 7275 4375 7258 4371 7229 4366 7230
      4360 7233 4358 7237 4353 7239 4348 7237
      4337 7241 4335 7238 4334 7240 4330 7239
      4323 7243 4322 7270

$$

LAHIFF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at Aug 28, 10:11 PM EDT, 23 minutes earlier.

Area forecast discussion, Aug 28, 10:11 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
1011 PM EDT WED AUG 28 2013

.SYNOPSIS...
THE NORTHEAST REGION WILL REMAIN UNDER A WEAK AREA OF LOW PRESSURE
TONIGHT INTO LATE THURSDAY BEFORE HIGH PRESSURE BUILDS INTO PORTIONS
OF THE REGION ON FRIDAY. THIS WILL KEEP THE CHANCE FOR PRECIPITATION
OVER THE AREA DURING THIS TIME. THE NEXT CHANCE FOR PRECIPITATION
WILL OCCUR OVER THE UPCOMING WEEKEND INTO NEXT WEEK AS THE AREA HAS
A FRONT APPROACHING SLOWLY FROM THE GREAT LAKES REGION.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
AS OF 1006 PM EDT WEDNESDAY...STILL DEALING WITH LOCALLY HEAVY
RAINFALL FROM SLOW-MOVING THUNDERSTORMS AT 02Z ACROSS SOUTH-
CENTRAL VT...ESPECIALLY FROM WHITE RIVER JCT. SWD ALONG/NEAR THE CT
RIVER. THE ASOS AT LEBANON NH (KLEB) RECORDED 2.84" DURING THE
PAST HOUR...AND WHILE HIGHEST DUAL- POL ESTIMATES ARE ALONG AND
JUST EAST OF THE CT RIVER...LOCALIZED TOTALS IN EXCESS OF 2" ARE
POSSIBLE ON THE VT SIDE AS WELL. LIKELY WILL SEE SOME POOR DRAINAGE
FLOODING/PONDING ISSUES NEXT 1-3 HOURS ACROSS WINDSOR COUNTY...AND
ALSO ACROSS RUTLAND COUNTY WITH LINGERING THUNDERSTORMS THERE.
ACTIVITY SHOULD CONTINUE TO SLOW DIMINISH IN INTENSITY AND
COVERAGE NEXT COUPLE OF HOURS...WHILE CELLS DRIFT SOUTH 5-10 MPH.
WILL CONTINUE TO MONITOR.

PREVIOUS DISCUSSION...ANOTHER DAY ACROSS THE CWA WITH WARM AND HUMID
CONDITIONS COMBINED WITH WK SFC TO MID-LEVEL FLOW. W/ TEMPS IN THE
80S AND DEWPTS IN THE 60S TO NEAR 70F IN SPOTS...THE NORTH COUNTRY
IS SEEING SCT RW/TRW. THIS ACTIVITY WILL CONTINUE INTO EARLY
EVENING AND BEGIN TO WANE AFT SUNSET. LITTLE TO NO MVMNT OVER THE
AREA IS ALLOWING WK FORMATION OF ANY ACTIVITY AND THESE CELLS THAT
DO DEVELOP HAVE BEEN DISSIPATING IN AN HOUR OR LESS. MOST ACTIVITY
THRU EARLY EVENING WILL OCCUR OVER CENTRAL/EASTERN VT..AIDED BY
SHORTWAVE MVG ACROSS SOUTHERN QUEBEC. AS WITH LAST NIGHT...TONIGHT
WILL SEE ABATING RW/TRW GIVE WAY TO FOG IN ALL/MOST SPOTS THRU 12Z
THURSDAY UNDER LGT/VAR CONDITIONS. TEMPS FAIRLY CLOSE AGAIN TO
LAST NIGHT AND WILL RANGE IN THE LWR TO MID 60S W/ SOME HIR ELEV
SPOTS DROPPING INTO THE MID 50S AFT MIDNGT.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
AS OF 415 PM EDT WEDNESDAY...GOING INTO THURSDAY...MDLS CONTINUE
TREND OF KEEPING UPPER TROUGH/BOUNDARY REMNANTS OVER THE CANADIAN
MARITIMES/EAST COAST. HIGH PRESSURE BUILDING IN FROM THE MIDWEST
WILL PUT FOCUS OF RW FOR THE DAY OVER E VT W/ SL CHANCE OF -RW
REACHING BACK INTO THE DACKS BFR TAPERING OFF BY SUNSET. EXPECTING
LGT QPF WITH RAINFALL DURING THE DAY W/ NO THUNDER AS BEST
FORCING WELL EAST OF REGION. CLD COVER WILL LIMIT HIGH TEMPS FOR
THURSDAY ALBEIT A FEW DEGREES ABV NORMAL RANGING IN THE 70S...W/ A
FEW L80S POSSIBLE IN ST LAW VALLEY DUE TO PROXIMITY AWAY FROM
PRECIP/CLDS. THURSDAY NIGHT...HIGH PRESSURE OVERNGT W/ NEAR CALM
CONDITIONS. GOING INTO FRIDAY THRU FRI NGT...MDL DISCREPANCY FOR
NEXT FRNTL BOUNDARY SINKING SOUTH ALONG EAST SIDE OF RIDGE. MOST
DO KEEP BULK OF ANY -RW WELL NORTH AND WEST OF CWA...BUT FRNT WILL
BEGIN TO MEANDER SOUTH BY FRIDAY AFTNOON...SO HAVE KEPT HIGHEST
POPS IN ZONES NEAR CANADIAN BORDER W/ ANY PRECIP/CONVECTION WANING
BY SUNSET AS BOUNDARY FALLS IN NORTHERN EDGE OF SFC RIDGE ALLOWING
FOR PRECIP TO DISSIPATE. HIGHEST TEMPS SOUTH ON FRIDAY RANGING IN
THE MID70S TO NEAR 80 FOR CWA. OVERNGT LOWS WILL STAY FAIRLY
STAGNANT AS REGION DOES NOT SEE CAA DUE TO FROPA NOT PUSHING FAR
ENOUGH SOUTH.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
AS OF 341 PM EDT WEDNESDAY...

THE MAIN WEATHER-PRODUCING FEATURES FOR THIS PERIOD ARE A WEAK QUASI-
STATIONARY FRONT THAT MOVES NORTH AS A WARM FRONT LATER SATURDAY
FOLLOWED BY A DIGGING UPPER TROF LATER SUNDAY INTO TUESDAY WITH A
COLD FRONTAL PASSAGE LATE MONDAY. SO IT WILL BE ACTIVE WITH A
THREAT OF SHOWERS AND THUNDERSTORMS ESPECIALLY SAT-MON.

CONSISTENT MODEL SOLUTIONS CONTINUE TODAY WITH THE LARGE SCALE
LEADING TO DECENT FORECAST CONFIDENCE.

ON SATURDAY...A WEAK QUASI-STATIONARY FRONT OVER OF JUST NORTH OF
OUR AREA LOOKS LIKE IT WILL BE FOCUS FOR AFTERNOON/EVENING
SHOWERS AND THUNDERSTORMS EITHER SIDE OF THE FRONT WITH +/-1000
J/KG CAPE WITH TEMPS IN THE UPPER 70S TO LOWER 80S AND DEW POINTS
IN THE 60S.

BY SUNDAY THE QUASI-STATIONARY FRONT LIFTS NORTH WITH OUR AREA
COMPLETELY IN THE WARM SECTOR. THERE WILL BE INSTABILITY AGAIN WITH
CAPES AGAIN +/- 1000 J/KG AND THE THREAT OF SHOWERS AND
THUNDERSTORMS.

EVEN BETTER CHANCES FOR SHOWERS/STORMS STILL LOOKS TO BE MONDAY
AND MONDAY NIGHT WHEN THE COLD FRONT IS EXPECTED TO PASS AND CAPES
RISE TO 1000-2000J/KG, INCREASING UPPER LEVEL DYNAMICS AND SHEAR FOR
A SLIGHT SEVERE THREAT.

BEHIND THE FRONT COOLER AIR RETURNS TO THE REGION FOR TUESDAY AND
WEDNESDAY...BUT WITH THE UPPER TROF REMAINING OVERHEAD COULD SEE
SOME LINGERING SHOWERS AROUND ESPECIALLY ACROSS EASTERN VERMONT ON
TUESDAY.

TEMPS THROUGH MONDAY STILL LOOK TO BE ABOVE NORMAL WITH HIGHS IN
THE UPPER 70S TO MID 80S AND LOWS IN THE MID 50S TO MID 60S...BUT
RETURN TO NORMAL OR SLIGHTLY BELOW TEMPS TUE/WED WITH HIGHS IN THE
UPPER 60S TO LOWER 70S AND LOWS IN THE UPPER 40S TO UPPER 50S.

&&

.AVIATION /02Z THURSDAY THROUGH MONDAY/...
THROUGH 00Z FRIDAY...SCATTERED SHOWERS AND THUNDERSTORMS ACROSS
EASTERN AND SOUTHERN VERMONT WILL SLOWLY DIMINISH BY 02Z THURSDAY
DUE TO THE LOSS OF DAYTIME SURFACE HEATING. A HUMID AIR MASS
REMAINS IN PLACE OVER THE REGION AND WITH NEARLY CALM WINDS EXPECTED
OVERNIGHT...EXPECTING AREAS OF FOG TO DEVELOP...ESPECIALLY IN THE
USUAL SHELTERED FOG PRONE VALLEYS OF EASTERN AND NORTHEAST VERMONT...
AS WELL AS IN THE SHELTERED VALLEYS OF THE ADIRONDACKS. EXPECTING AREAS
OF VLIFR AND LIFR IN FOG OVERNIGHT. ANY FOG THAT DOES DEVELOP WILL BURN
OFF BY 14Z THURSDAY...WITH MAINLY VFR CONDITIONS EXPECTED AFTER
14Z THURSDAY.

OUTLOOK 00Z FRIDAY THROUGH MONDAY...
THU NIGHT-SAT...MAINLY VFR WITH ISLD/SCT SHOWERS. LATE NIGHT/EARLY
MORNING FOG ESP AT KMPV AND KSLK.

SUN...VFR WITH INCREASING CHANCES FOR SHOWERS/STORMS AND S-SW
WINDS PICKING UP AHEAD OF AN APPROACHING COLD FRONT.

MON...LOCAL MVFR/IFR WITH SHOWERS AND THUNDERSTORMS AND SHIFTING
WINDS FROM SW TO NW WITH A COLD FRONTAL PASSAGE.

&&

.EQUIPMENT...
AS OF 418 AM EDT WEDNESDAY...NOAA WEATHER RADIO STATION WXM 44...
BROADCASTING FROM THE TOP OF MOUNT ASCUTNEY VERMONT...REMAINS OFF
THE AIR UNTIL FURTHER NOTICE DUE TO A DAMAGED ANTENNA. REPLACEMENT
PARTS HAVE BEEN ORDERED...THOUGH IT STILL MAY BE UNTIL SEVERAL
WEEKS MORE BEFORE SERVICE IS RESTORED. WE APOLOGIZE FOR THE
INCONVENIENCE.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...JN
NEAR TERM...BANACOS/JN
SHORT TERM...JN
LONG TERM...SISSON
AVIATION...WGH/SISSON
EQUIPMENT...WFO BTV
Hazardous weather outlook, Aug 28, 3:55 AM EDT, 18 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
355 AM EDT WED AUG 28 2013

NYZ026>031-034-035-087-VTZ001>012-016>019-290800-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
355 AM EDT WED AUG 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 28, 7:26 PM EDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
726 PM EDT WED AUG 28 2013

VTZ011-012-019-290100-
EASTERN RUTLAND VT-WESTERN RUTLAND VT-WINDSOR VT-
726 PM EDT WED AUG 28 2013

...SLOW-MOVING THUNDERSTORMS WILL AFFECT RUTLAND AND WINDSOR
COUNTIES THROUGH 9 PM

AT 718 PM EDT...SCATTERED THUNDERSTORMS EXTENDED FROM PAWLET TO
DANBY TO SOUTH READING. THIS ACTIVITY WAS MOVING SLOWLY NORTH AT 5
MPH.

THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING 1 TO 2 INCHES OF
RAINFALL IN A ONE HOUR PERIOD OVER LOCALIZED AREAS.  VERY HEAVY RAIN
WILL CAUSE WATER TO POND ON ROADS AND IN POOR DRAINAGE AREAS. THERE
MAY BE RAPID RISES ON SMALL STREAMS AND CREEKS.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
SOUTH POULTNEY...EXIT 7 I91...SOUTH WALLINGFORD...LAKE ST. CATHERINE
STATE...TINMOUTH...MIDDLETOWN SPRINGS...BELMONT...POULTNEY...EAST
POULTNEY...PROCTORSVILLE...WALLINGFORD...EAST WALLINGFORD...

BE CAREFUL WHEN DRIVING. PONDING WATER ON ROADWAYS CAN CREATE
DANGEROUS DRIVING CONDITIONS...AND HEAVY RAINFALL WILL REDUCE
VISIBILITY.

LAT...LON 4325 7281 4330 7284 4329 7299 4332 7326
      4358 7327 4381 7293 4389 7265 4377 7220
      4370 7230 4360 7233 4358 7237 4338 7241
      4336 7238 4330 7239 4323 7244 4322 7270

BANACOS
Special weather statement, Aug 28, 10:03 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1003 PM EDT WED AUG 28 2013

VTZ011-012-019-290400-
EASTERN RUTLAND VT-WESTERN RUTLAND VT-WINDSOR VT-
1003 PM EDT WED AUG 28 2013

...STRONG THUNDERSTORMS CONTAINING VERY HEAVY RAINFALL WILL MOVE
THROUGH RUTLAND AND WINDSOR COUNTIES THROUGH MIDNIGHT...

AT 954 PM EDT...STRONG THUNDERSTORMS CONTAINING VERY HEAVY RAINFALL
WERE LOCATED NEAR EXIT 9 I91 AND AROUND WOODSTOCK. OTHER
THUNDERSTORMS EXTENDED WESTWARD TO NEAR KILLINGTON AND IN RUTLAND
COUNTY NEAR POULTNEY. LOCALIZED RAINFALL AMOUNTS IN EXCESS OF 2
INCHES ARE POSSIBLE WITH THESE THUNDERSTORMS THROUGH MIDNIGHT.

VERY HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND IN POOR
DRAINAGE AREAS. THERE MAY BE RAPID RISES ON SMALL STREAMS AND CREEKS.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
BRIDGEWATER...BRIDGEWATER CORNERS...WINDSOR...WEST BRIDGEWATER...WEST
WINDSOR...MENDON...BROWNSVILLE...ASCUTNEY STATE PARK...ASCUTNEY...
READING...EXIT 8 I91...WILGUS STATE PARK...

BE CAREFUL WHEN DRIVING. PONDING WATER ON ROADWAYS CAN CREATE
DANGEROUS DRIVING CONDITIONS...AND HEAVY RAINFALL WILL REDUCE
VISIBILITY.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

LAT...LON 4325 7281 4330 7284 4329 7299 4331 7325
      4354 7325 4362 7332 4359 7339 4370 7341
      4373 7338 4382 7253 4376 7222 4370 7230
      4360 7233 4358 7237 4338 7241 4330 7239
      4323 7243 4322 7270

BANACOS

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 10:03 PM EDTSpecial Weather StatementBTVRutland, Windsor117 min

Nearby

Flash Flood Warnings in Vermont, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.